# SDR USAA960571

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Chaffing
- Location: Bs 727-710
- Part time: 35,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CHAFFING AT 5 FASTENER HOLES 17 INCH LEFT STATION 727 TO STATION 710 KEEL BEAM LOWER CHORD ANGLE.  SPOT FACED HOLES, FABRICATED FILLERS, STRAP DOUBLER AND INSTALLED PER EA 41405.  (M)
